I'm already going so slow I might as well be going in reverse! When I got down to 7.5mg, they had me start going by 1mg at a time and usually I don't make a change for at least a month, most of the time longer. At this rate I may still be tapering when the Xmas decorations go up.
I've managed to keep my joints relativly stable until the last drop, from 5 to 4mg. At that point my TMJ joint wanted to play too. Just to make sure I was dealing with a prednisone joint drop issue, I took an increase dose for 3 days. Sure enough, pain was gone. Now that I'm back to 4mg, the pain is back. But I see my acupuncturist this afternoon, and he's really agressive, So maybe now that I know what I'm dealing with it will improve with a few treatments.
If this doesn't work, I will call my endocrinologist. She doesn't usually have anything to do with my prednisone. But when I saw her a few months ago and she saw how low I was getting she was very concerned with the withdrawal side effects and the fact that my other doctors (all male) just have me increase and then start to retaper. She had some other ideas as to how to treat the joint, headache and other issues without going back up on prednisone.
CD 19 years offically, 29 unofficially. 3 resections '93, '95 '97
Symptoms constantly but all tests show only minor ulcerations. Currently having multiple episodes of gastritis with no known cause.
Prednisone, 6MP,Prevacid, B12 shots, Bentyl, Xifaxan.....